Alert archive / New Jersey / Special Weather Statements in 2011
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at May 15, 2011, 4:39 PM EDT for Middlesex County, Somerset County, New Jersey. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 15, 2011, 4:39 PM EDT (20:39 UTC)
- Expired
- May 15, 2011, 5:45 PM EDT
- In force
- 66 min
- Issued by
- NWS Philadelphia/Mount Holly
Counties Middlesex County, NJ, Somerset County, NJ
The radar
The Philadelphia radar (KDIX), 73 km from the middle of the area, began a volume at 20:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 8.7 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 504 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 143 m²/s²
- 0-3 km storm-relative helicity
- 236 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
361
WWUS81 KPHI 152039
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
439 PM EDT SUN MAY 15 2011
NJZ008>010-012-015-152145-
HUNTERDON NJ-MERCER NJ-MIDDLESEX NJ-MORRIS NJ-SOMERSET NJ-
439 PM EDT SUN MAY 15 2011
...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT HUNTERDON...
MERCER...MIDDLESEX...MORRIS AND SOMERSET COUNTIES...
AT 434 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS 8 MILES SOUTHWEST OF NEW
BRUNSWICK...MOVING NORTHEAST AT 25 MPH. THE THUNDERSTORMS WILL BE
NEAR SOMERSET...NORTH BRUNSWICK AROUND 445 PM...DUNELLEN...MIDDLESEX
AROUND 500 PM...WATCHUNG...MILLINGTON AROUND 515 PM...FLORHAM PARK
AND CHATHAM AROUND 530 PM.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS...AS WELL AS
SMALL HAIL.
LAT...LON 4029 7448 4042 7480 4087 7450 4081 7434
4073 7437 4067 7445 4065 7445 4066 7440
4064 7440 4059 7444 4059 7420
$$
HAYESWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at May 15, 4:28 PM EDT, 11 minutes earlier.
Area forecast discussion, May 15, 4:28 PM EDT, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
428 PM EDT SUN MAY 15 2011
.SYNOPSIS...
A LOW PRESSURE SYSTEM OVER PENNSYLVANIA WILL DRIFT EAST SLIGHTLY
AND THEN STALL AND WEAKEN ON MONDAY. A SECOND LOW PRESSURE SYSTEM
SHOULD FORM ON ITS COLD FRONT OVER THE CAROLINAS MONDAY NIGHT AND
THEN SLOWLY DRIFT NORTHWEST AS IT WEAKENS LATER IN THE WEEK.
&&
.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
LATE THIS AFTERNOON, WE WERE CARRYING AN UPPER JET OVERHEAD, SOME
MID LEVEL DIFLUENCE, GOOD LOWER LEVEL FRONTOGENESIS WITH A WARM
FRONT THAT HAD BROKEN INTO SOUTHERN AND WESTERN LOCALES AND A
SURFACE LOW AND ASSOCIATED COLD FRONT THAT WERE CLOSING IN FROM
THE WEST, ADVANCING MODERATE BULK SHEAR, DECENT MOISTURE AND
MODERATE INSTABILITY OVER MUCH OF THE SOUTHERN AND WESTERN PARTS
OF THE FORECAST AREA LATE THIS AFTERNOON. WE THEREFORE MAINTAIN
THE FAIRLY HIGH POPS THAT WE WERE CARRYING FOR THE FIRST PART OF
TONIGHT AND ALSO CARRY SOME ENHANCED WORDING SOUTH AND WEST.
THE MODELS ARE NOT AGREEING ON IMPULSES KICKING OUT OF THE H5 LOW
TO THE WEST LATER TONIGHT, BUT WITH THE ACTIVITY OVER VIRGINIA
LATE THIS AFTERNOON WE MIGHT SEE SOME MCV RIDE UP INTO OUR AREA
OVERNIGHT. WE THEREFORE LESSEN BUT DO NOT DROP POPS OVERIGHT. WE
CONTINUE TO LEAN AGAINST THE NAM DEPICTION OF THE PROGRESS OF THE
COLD FRONT AND LOW BEFORE THEY STALL, SO WE LEAN TOWARD MAV
MINIMUM TEMPERATURES WHERE THEY ARE WARMER. WE MENTION FOG UP
NORTH FOR LATER TONIGHT.
&&
.SHORT TERM /6 AM MONDAY MORNING THROUGH WEDNESDAY/...
ALTHOUGH THE SURFACE LOW PRESSURE SYSTEM WILL WEAKEN AND THEN
DEVELOP FURTHER SOUTH DURING THIS PERIOD, THE BAROCLINIC ZONE WILL
MOVE VERY LITTLE AS THE CUTOFF LOW DOES NOT MAKE MUCH PROGRESS
EAST (ALTHOUGH IT WILL EVOLVE). IT THEREFORE IS NOT POSSIBLE TO
DO MUCH ABOUT THE REPETITIVE NATURE OF THE FORECAST. WE CAN GO
WITH LOWER CHANCE POPS SOUTHEAST ON MONDAY AS THE MAIN FOCUS FOR
CONVECTION COULD BE THE BAROCLINIC ZONE AND THE SOUTHEAST IS
FURTHEST REMOVED FROM IT.
UNFORTUNATELY, AFTER THAT THE TEMPORARY EVOLUTION OF THE MID
LEVEL LOW INTO A DUAL-CENTERED SYSTEM THAT CAUSES THE SURFACE LOW
TO REDEVELOP TO OUR SOUTH WILL BEGIN TO GENERATE A DEEP FLOW OF
MOISTURE OFF THE SUB-TROPICAL ATLANTIC. THERE SHOULD BE ENHANCED
ISENTROPIC LIFT AND ELEVATED INSTABILITY AND LIKELY MID LEVEL
ENERGY ROTATING AROUND THE VORTEX TO WORK WITH A LOT OF MOISTURE.
THE UPPER JET NEVER REALLY GETS TOO FAR AWAY, EITHER. FROM MONDAY
NIGHT THROUGH WEDNESDAY, WE ARE CARRYING LIKELY TO CATEGORICAL
POPS AND WE HAVE MODERATE QPF VALUES. THESE MAY BE TOO
CONSERVATIVE. IT IS QUITE POSSIBLE THAT FFG AND FFH VALUES WILL
NOT BE OUT OF REACH BY THE TIME WE GET INTO WHAT LOOKS LIKE A VERY
WET PERIOD. THE THREAT PRESENTLY LOOKS TO INCREASE AS ONE MOVES
NORTHEAST THROUGH THE FORECAST AREA.
TEMPERATURES DURING THE PERIOD FAVOR THE HIGHER GUIDANCE.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
UNSETTLED WEATHER WILL CONTINUE THROUGH, AT LEAST, FRIDAY AS A
DEEP UPPER LOW CONTINUES TO ROTATE OVER THE EASTERN PART OF THE
COUNTRY. SHOWERS AND THUNDERSTORMS ARE POSSIBLE THROUGH FRIDAY.
THE HIGHEST PROBABILITIES FOR PRECIPITATION WILL BE WEDNESDAY
NIGHT AND WILL GRADUALLY LOWER FROM THERE. THE UPPER LOW IS
FORECAST TO REACH OUR AREA FRIDAY AND THEN DRIFT SLOWLY OFF TO
THE EAST OVER THE WEEKEND. THIS WILL ALLOW DRIER AND MORE
STABLE AIR TO MOVE IN AND LOWER THE THREAT FOR SHOWERS AND/OR
THUNDERSTORMS. THERE COULD STILL BE A FEW LINGERING SHOWERS
FRIDAY NIGHT AND SATURDAY, BUT THEY SHOULD BE FEW AND FAR BETWEEN.
BY SATURDAY NIGHT AND SUNDAY FAIR AND DRY WEATHER WILL RETURN.
TEMPERATURES WILL REMAIN SEASONABLE THROUGH THE PERIOD WITH
DAYTIME HIGHS RANGING FROM THE MID AND UPPER 60S NORTH TO THE
LOWER AND MID 70S SOUTH.
&&
.AVIATION /20Z SUNDAY THROUGH FRIDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
THE LOWEST CONDITIONS FROM EARLIER HAVE IMPROVED SOMEWHAT AND SOME
MID-LEVEL DRIER AIR HAS BEEN MOVING FROM S TO N ACROSS THE AREA THIS
MORNING AND INTO THE AFTERNOON. THE IFR CONDITIONS AT KTTN AND KABE
SHOULD IMPROVE TO MVFR SHORTLY. A PERIOD OF MVFR OR TEMPORARY VFR IS
EXPECTED FOR THE REST OF THE AFTERNOON AND EARLY EVENING..THEN THE
ONSHORE FLOW SHOULD IMPROVE AGAIN AND A RETURN BACK TO IFR SHOULD
OCCUR OVERNIGHT. LOWER CIGS AND AREAS OF FOG ARE EXPECTED BY
MORNING. THE EXACT TIMING IS DIFFICULT TO DETERMINE...SO THE MET/MAV
MOS TRENDS WERE FOLLOWED. SLOW IMPROVEMENT EXPECTED MON MORNING.
OUTLOOK...
LOW PRESSURE IN THE UPPER ATMOSPHERE OVER THE OHIO VALLEYS THIS
EVENING WILL DRIFT SLOWLY EASTWARD AND AFFECT MUCH OF THE EASTERN
U.S. INTO MOST OF THIS COMING WEEK. AS A RESULT, WE ARE ANTICIPATING
A PROLONGED PERIOD OF UNSETTLED WEATHER WITH PERIODS OF RAIN AND
SHOWERS AS WELL AS SCATTERED THUNDERSTORMS. LOW CEILING AND
VISIBILITY VALUES ARE LIKELY AT TIMES...ESPECIALLY IN HEAVIER
PRECIPITATION.
&&
.MARINE...
WINDS AND SEAS SHOULD CONTINUE TO INCREASE AS A SOUTH TO SOUTHEAST
FLOW BETWEEN LOW PRESSURE TO THE WEST AND A HIGH OVER THE OCEAN
CONTINUES. THE SCA FLAG FOR THE WATERS WILL BE EXTENDED OUT ANOTHER
12 HOURS AND NOW GOES UNTIL 800 AM TUESDAY. THE WINDS AND SEAS WILL
PROBABLY JUSTIFY FURTHER EXTENSION IN TIME WITH UPCOMING FCSTS.
A SCA FLAG FOR THE DEL BAY MAY BE NEEDED MON NIGHT OR TUE AS THE
WINDS BECOME STRONGER.
&&
.TIDES/COASTAL FLOODING...
THE SOUTH TO SOUTHEAST FLOW AND THE APPROACHING FULL MOON HAVE BEEN
ACTING TO KEEP TIDAL DEPARTURES ELEVATED. SEVERAL SPOTS REACHED
MINOR TIDAL FLOODING LEVELS LAST NIGHT...AND THIS SITUATION WILL REMAIN
SIMILAR...OR EVEN WORSEN SLIGHTLY...OVER THE NEXT SEVERAL DAYS. THE
ONSHORE FLOW IS EXPECTED TO STRENGTHEN MARKEDLY TUESDAY INTO
WEDNESDAY...AND THIS TIME FRAME MAY FEATURE THE WORST OF WHATEVER
TIDAL FLOODING OCCURS. A COASTAL FLOOD WATCH MAY EVENTUALLY BE
NEEDED...BUT WILL NOT BE ISSUED NOW WITH LOW CONFIDENCE.
THE COASTAL FLOOD ADVISORY WILL CONTINUE TONIGHT FOR ALL OUR COASTAL
AREAS INCLUDING THE OCEAN FRONT...THE ADJACENT BACK BAYS AND LOWER
DELAWARE BAY...UPPER DELAWARE BAY AND THE LOWER DELAWARE RIVER...AS
WELL AS UPPER CHESAPEAKE BAY. THE ADVISORY WILL BE EXTENDED THROUGH
00Z TUESDAY FOR NOW...BUT WILL LIKELY NEED TO BE EXTENDED AS TIME
PROGRESSES. THE TIMES AROUND HIGH TIDE...ESPECIALLY THE HIGHER OF
THE TWO DAILY HIGH TIDES WHICH WILL BE THE MOST SUSCEPTIBLE TIMES.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...COASTAL FLOOD ADVISORY UNTIL 8 PM EDT MONDAY FOR PAZ070-071.
NJ...COASTAL FLOOD ADVISORY UNTIL 8 PM EDT MONDAY FOR NJZ012>014-
016>027.
DE...COASTAL FLOOD ADVISORY UNTIL 8 PM EDT MONDAY FOR DEZ001>004.
MD...COASTAL FLOOD ADVISORY UNTIL 8 PM EDT MONDAY FOR MDZ008-012-
015-019-020.
MARINE...SMALL CRAFT ADVISORY UNTIL 8 AM EDT TUESDAY FOR ANZ450>455.
&&
SYNOPSIS...DELISI/GIGI
NEAR TERM...DELISI
SHORT TERM...DELISI
LONG TERM...RPW
AVIATION...O'HARA
MARINE...O'HARA
TIDES/COASTAL FLOODING...O'HARAHazardous weather outlook, May 15, 3:57 PM EDT, 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 357 PM EDT SUN MAY 15 2011 NJZ001-007>010-015-PAZ054-055-062-162000- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MERCER-CARBON-MONROE- NORTHAMPTON- 357 PM EDT SUN MAY 15 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. LOCALLY HEAVY RAINFALL IS POSSIBLE IN SHOWERS AND THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THERE IS THE POTENTIAL FOR LOCALLY HEAVY RAINFALL TO OCCUR AT TIMES THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ012>014-020-026-162000- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-OCEAN-COASTAL OCEAN- 357 PM EDT SUN MAY 15 2011 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 8 PM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. LOCALLY HEAVY RAINFALL IS POSSIBLE IN SHOWERS AND THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. THERE MAY BE PERIODS OF MINOR TIDAL FLOODING THROUGH WEDNESDAY. THE EVENING HIGH TIDE CYCLES ARE THE MOST LIKELY TO PRODUCE MINOR TIDAL FLOODING. THERE IS THE POTENTIAL FOR LOCALLY HEAVY RAINFALL TO OCCUR AT TIMES THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>004-MDZ008-012-015-019-020-NJZ016>019-021>025-027-PAZ070-071- 162000- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-SOUTHEASTERN BURLINGTON- DELAWARE-PHILADELPHIA- 357 PM EDT SUN MAY 15 2011 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 8 PM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. SOME THUNDERSTORMS THIS AFTERNOON AND EVENING MAY GENERATE STRONG WIND GUSTS, HEAVY DOWNPOURS AND HAIL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. THERE MAY BE PERIODS OF MINOR TIDAL FLOODING THROUGH WEDNESDAY. THE EVENING HIGH TIDE CYCLES ARE THE MOST LIKELY TO PRODUCE MINOR TIDAL FLOODING. THERE IS THE POTENTIAL FOR LOCALLY HEAVY RAINFALL TO OCCUR AT TIMES THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED INTO THIS EVENING. PAZ060-061-067>069-162000- BERKS-LEHIGH-CHESTER-MONTGOMERY-BUCKS- 357 PM EDT SUN MAY 15 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SOME THUNDERSTORMS THIS AFTERNOON AND EVENING MAY GENERATE STRONG WIND GUSTS, HEAVY DOWNPOURS AND HAIL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THERE IS THE POTENTIAL FOR LOCALLY HEAVY RAINFALL TO OCCUR AT TIMES THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED INTO THIS EVENING. ANZ450-451-162000- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 357 PM EDT SUN MAY 15 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM EDT TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. ANZ452>455-162000- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 357 PM EDT SUN MAY 15 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM EDT TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. SOME THUNDERSTORMS THIS AFTERNOON AND EVENING MAY GENERATE STRONG WIND GUSTS, HEAVY DOWNPOURS AND HAIL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-162000- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 357 PM EDT SUN MAY 15 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. SOME THUNDERSTORMS THIS AFTERNOON AND EVENING MAY GENERATE STRONG WIND GUSTS, HEAVY DOWNPOURS AND HAIL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, May 15, 3:30 PM EDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
330 PM EDT SUN MAY 15 2011
PAZ060-061-152030-
BERKS PA-LEHIGH PA-
330 PM EDT SUN MAY 15 2011
...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT BERKS AND LEHIGH
COUNTIES...
AT 326 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS 20 MILES NORTH OF LANCASTER...MOVING
NORTHEAST AT 20 MPH. THE THUNDERSTORMS WILL BE NEAR WOMELSDORF...
WERNERSVILLE AROUND 345 PM...STRAUSSTOWN...BERNVILLE AROUND 400
PM...CENTERPORT...SHOEMAKERSVILLE AROUND 415 PM...PORT CLINTON AND
HAMBURG AROUND 430 PM.
VERY HEAVY RAIN WILL FALL FROM THE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS...AS WELL AS
SMALL HAIL.
LAT...LON 4052 7637 4054 7618 4056 7615 4058 7609
4060 7605 4059 7603 4064 7601 4068 7592
4057 7566 4023 7603 4036 7621 4036 7624
4047 7640
HAYESSpecial weather statement, May 15, 3:57 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
357 PM EDT SUN MAY 15 2011
NJZ016-017-021>023-152100-
ATLANTIC NJ-CAPE MAY NJ-CUMBERLAND NJ-GLOUCESTER NJ-SALEM NJ-
357 PM EDT SUN MAY 15 2011
...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT ATLANTIC...CAPE
MAY...CUMBERLAND...GLOUCESTER AND SALEM COUNTIES...
AT 356 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS 13 MILES SOUTHWEST OF MILLVILLE...
MOVING NORTHEAST AT 20 MPH. THE THUNDERSTORMS WILL BE NEAR
NEWPORT...DIVIDING CREEK AROUND 415 PM...LAUREL LAKE...PORT
ELIZABETH AROUND 430 PM...MILLVILLE...SOUTH VINELAND AROUND 445
PM...VINELAND AND BUENA AROUND 500 PM.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS...AS WELL AS
SMALL HAIL.
LAT...LON 3918 7496 3918 7503 3920 7505 3920 7510
3917 7513 3918 7516 3920 7519 3923 7518
3926 7524 3929 7527 3928 7530 3930 7533
3932 7533 3963 7509 3948 7470
HAYESSpecial weather statement, May 15, 4:14 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
414 PM EDT SUN MAY 15 2011
PAZ054-055-060>062-152115-
BERKS PA-CARBON PA-LEHIGH PA-MONROE PA-NORTHAMPTON PA-
414 PM EDT SUN MAY 15 2011
...A STRONG THUNDERSTORM WILL AFFECT BERKS...CARBON...LEHIGH...MONROE
AND NORTHAMPTON COUNTIES...
AT 409 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 14 MILES NORTHEAST OF READING...MOVING NORTHEAST
AT 20 MPH. THE THUNDERSTORM WILL BE NEAR CLAUSSVILLE AROUND 445 PM...
EMERALD...SLATINGTON AROUND 500 PM...PALMERTON AND BELTZVILLE STATE
PARK AROUND 515 PM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM...AS WELL AS SMALL
HAIL.
LAT...LON 4061 7581 4071 7568 4088 7561 4082 7537
4040 7575 4047 7591
HAYESSpecial weather statement, May 15, 4:31 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 431 PM EDT SUN MAY 15 2011 NJZ009-015-017>019-PAZ068>071-152130- BUCKS PA-CAMDEN NJ-DELAWARE PA-GLOUCESTER NJ-HUNTERDON NJ-MERCER NJ- MONTGOMERY PA-NORTHWESTERN BURLINGTON NJ-PHILADELPHIA PA- 431 PM EDT SUN MAY 15 2011 ...A STRONG THUNDERSTORM WILL AFFECT BUCKS...BURLINGTON...CAMDEN... DELAWARE...GLOUCESTER...HUNTERDON...MERCER...MONTGOMERY AND PHILADELPHIA COUNTIES... AT 426 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 9 MILES WEST OF CAMDEN...MOVING NORTHEAST AT 25 MPH. THE THUNDERSTORM WILL BE NEAR ROXBOROUGH...GERMANTOWN AROUND 445 PM...ROCKLEDGE...BRYN ATHYN AROUND 500 PM...VILLAGE SHIRES... CHURCHVILLE AROUND 515 PM...WOODSIDE AND YARDLEY AROUND 530 PM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM...AS WELL AS SMALL HAIL. LAT...LON 4042 7494 4024 7468 3982 7526 3994 7544 HAYES
Special weather statement, May 15, 4:35 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
435 PM EDT SUN MAY 15 2011
PAZ054-060>062-152130-
BERKS PA-CARBON PA-LEHIGH PA-NORTHAMPTON PA-
435 PM EDT SUN MAY 15 2011
...A STRONG THUNDERSTORM WILL AFFECT BERKS...CARBON...LEHIGH AND
NORTHAMPTON COUNTIES...
AT 434 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 14 MILES NORTH OF READING...MOVING NORTHEAST AT
25 MPH. THE THUNDERSTORM WILL BE NEAR LENHARTSVILLE...HAMBURG AROUND
445 PM...WANAMAKERS AROUND 500 PM...NEW TRIPOLI...JORDAN VALLEY
AROUND 515 PM...EMERALD AND SLATINGTON AROUND 530 PM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL PRODUCE SMALL HAIL.
LAT...LON 4058 7611 4058 7609 4060 7605 4059 7603
4064 7600 4074 7578 4084 7593 4092 7587
4077 7553 4061 7581 4043 7600 4048 7618
HAYESSpecial weather statement, May 15, 4:39 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
439 PM EDT SUN MAY 15 2011
NJZ008>010-012-015-152145-
HUNTERDON NJ-MERCER NJ-MIDDLESEX NJ-MORRIS NJ-SOMERSET NJ-
439 PM EDT SUN MAY 15 2011
...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT HUNTERDON...
MERCER...MIDDLESEX...MORRIS AND SOMERSET COUNTIES...
AT 434 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS 8 MILES SOUTHWEST OF NEW
BRUNSWICK...MOVING NORTHEAST AT 25 MPH. THE THUNDERSTORMS WILL BE
NEAR SOMERSET...NORTH BRUNSWICK AROUND 445 PM...DUNELLEN...MIDDLESEX
AROUND 500 PM...WATCHUNG...MILLINGTON AROUND 515 PM...FLORHAM PARK
AND CHATHAM AROUND 530 PM.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS...AS WELL AS
SMALL HAIL.
LAT...LON 4029 7448 4042 7480 4087 7450 4081 7434
4073 7437 4067 7445 4065 7445 4066 7440
4064 7440 4059 7444 4059 7420
HAYESThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 14, 11:46 PM EDT | Special Weather Statement | PHI | Cape May, Cumberland, Gloucester, Salem | 89 min |
| May 15, 12:52 AM EDT | Special Weather Statement | PHI | Camden, Cumberland, Gloucester, Hunterdon, Mercer, Somerset and 1 more | 83 min |
| May 15, 1:19 AM EDT | Special Weather Statement | PHI | Atlantic, Cape May | 86 min |
| May 15, 2:23 AM EDT | Special Weather Statement | PHI | Atlantic, Monmouth, Ocean | 2 hr |
| May 15, 2:33 PM EDT | Special Weather Statement | PHI | Cumberland | 57 min |
| May 15, 3:23 PM EDT | Special Weather Statement | PHI | Mercer, Middlesex | 67 min |
| May 15, 3:37 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Mercer, Middlesex, Monmouth, Somerset | 53 min |
| May 15, 3:57 PM EDT | Special Weather Statement | PHI | Cumberland | 63 min |
| May 15, 5:21 PM EDT | Special Weather Statement | PHI | Morris | 54 min |
| May 15, 5:23 PM EDT | Special Weather Statement | PHI | Mercer, Middlesex | 67 min |
| May 15, 5:46 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Warren | 59 min |
| May 15, 6:41 PM EDT | Special Weather Statement | PHI | Sussex, Warren | 64 min |
| May 15, 6:49 PM EDT | Special Weather Statement | PHI | Morris, Somerset | 56 min |
| May 15, 7:41 PM EDT | Special Weather Statement | PHI | Sussex | 64 min |
| May 15, 2:26 PM EDT | Special Weather Statement | PHI | Berks | 64 min |
| May 15, 2:46 PM EDT | Special Weather Statement | PHI | Schuylkill | 59 min |
| May 15, 2:55 PM EDT | Special Weather Statement | PHI | Delaware | 65 min |
| May 15, 3:30 PM EDT | Special Weather Statement | PHI | Berks | 60 min |
| May 15, 3:39 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Lehigh | 44 min |
| May 15, 4:14 PM EDT | Special Weather Statement | PHI | Lehigh | 61 min |
| May 15, 4:19 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Lehigh | 56 min |
| May 15, 4:31 PM EDT | Special Weather Statement | PHI | Delaware, Philadelphia | 59 min |
| May 15, 4:35 PM EDT | Special Weather Statement | PHI | Lehigh | 55 min |
| May 15, 4:52 PM EDT | Special Weather Statement | PHI | Northampton | 68 min |
| May 15, 5:03 PM EDT | Severe Thunderstorm Warning | PHI | Lehigh, Monroe, Northampton | 57 min |
| May 15, 5:33 PM EDT | Special Weather Statement | PHI | Berks, Carbon, Lehigh | 57 min |
| May 15, 5:37 PM EDT | Special Weather Statement | PHI | Bucks | 53 min |
| May 15, 6:39 PM EDT | Special Weather Statement | PHI | Berks | 66 min |
| May 15, 7:20 PM EDT | Areal Flood Advisory | PHI | Berks, Lehigh | 3 hr |
| May 15, 7:28 PM EDT | Special Weather Statement | PHI | Delaware, Montgomery, Philadelphia | 62 min |
| May 15, 7:37 PM EDT | Special Weather Statement | PHI | Berks | 53 min |
| May 14, 8:58 PM EDT | Special Weather Statement | PHI | Caroline, Queen Anne's, Talbot | 92 min |
| May 14, 9:46 PM EDT | Special Weather Statement | PHI | Caroline, Kent, Queen Anne's, Talbot | 89 min |
| May 14, 10:43 PM EDT | Special Weather Statement | PHI | Caroline, Kent, Queen Anne's | 92 min |
| May 15, 7:47 PM EDT | Special Weather Statement | PHI | Caroline, Kent, Queen Anne's, Talbot | 58 min |
| May 15, 12:04 AM EDT | Special Weather Statement | PHI | Sussex | 56 min |
| May 15, 4:47 PM EDT | Special Weather Statement | PHI | Sussex | 58 min |
| May 15, 6:40 PM EDT | Special Weather Statement | PHI | New Castle | 65 min |
Nearby
Special Weather Statements in New Jersey, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.